About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 471854, 20 pages
http://dx.doi.org/10.1155/2012/471854
Research Article

Modified Lagrangian Methods for Separable Optimization Problems

Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia

Received 29 November 2011; Revised 17 January 2012; Accepted 18 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Abdelouahed Hamdi and Aiman A. Mukheimer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelouahed Hamdi and Aiman A. Mukheimer, “Modified Lagrangian Methods for Separable Optimization Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 471854, 20 pages, 2012. doi:10.1155/2012/471854